MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC DHS®/DCS® COUPLING SCREW; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC DHS®/DCS® COUPLING SCREW; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 338.20
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without a lot number the device history records review could not be completed.Product was not returned.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(4) as follows: it was reported that on (b)(6) 2021, during an unknown procedure, the coupling screw, impactor tip, and lag screw broke.No surgical delay reported.No patient consequence reported.This report is for one (1) dhs®/dcs® coupling screw.This is report 1 of 3 for (b)(4).
 
Additional Manufacturer Narrative
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2021, during an unknown procedure, the coupling screw, impactor tip, and lag screw broke.No surgical delay reported.No patient consequence reported.This report is for one (1) dhs®/dcs® coupling screw.This is report 1 of 3 for (b)(4).

Brand Name
DHS®/DCS® COUPLING SCREW
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kara ditty-bovard
1302 wrights lane east
west chester, PA 19380
6103142063
MDR Report Key12804162
Report Number2939274-2021-06655
Device Sequence Number5485138
Product Code LXH
UDI-Device Identifier10886982193223
UDI-Public(01)10886982193223
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number338.20
Device Catalogue Number338.20
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/20/2021
Initial Report FDA Received Date11/12/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DHS/DCS-SCR Ø12.5 L90 SST; INSERT FOR DHS/DCS® IMPACTOR NO. 338.280, SINGLE
Patient SexUnknown